| Model Number |
4K LAPAROSCOPE, 30 DEG, 10 X 330MM |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the distal end of this optic is sharp edged.There was no harm for the patient, operator or third party reported.No further information received.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the distal end of this optic is sharp edged.The reported event was confirmed as the evaluation revealed that the wedge on the distal end protrudes slightly.This is typically caused by a large number of heating and cooling cycles, the wedge can move slightly at the distal end and thus protrude, causing the mentioned "sharp-edgedness".The most likely cause for the reported failure can be attributed to wear and tear.